# SDR DALA2019101105855

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 70,110 hours, 26,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Test Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  TROUBLESHOT IAW WDM 33-51,  FOUND A LOOSE WIRE ON THE TEST SWITCH. OPS CHECKED GOOD.
